# SDR ASAA0771603

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113A41002
- Condition: Gouged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SPOILER LOCK GOUGED INTO SPOILER ACTUATOR FITTING.  REPLACED IAW AMM 27 62 91.
